Research Repository

Browse by Author: Alfakhr, MT

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Alfakhr, MT, Omidvar, ME, Moradi, HR, Harikrishnan, PK and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Properties and related inequalities of Phi-frames in normed spaces. Applied Mathematics E-Notes, 19. pp. 419-432. ISSN 1607-2510

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Alfakhr, MT, Omidvar, ME and Moradi, HR (2017) An operator extension of Cartwright-field inequality. Journal of Mathematical Analysis, 8 (6). 64 - 73. ISSN 2217-3412